# SDR SWAA020331

- Difficulty date: February 9, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 31,672 hours, 31,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 0570065
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 2 L/E SLAT DISBONDED ON UPPER SURFACE OUTBOARD END OF T/E WEDGE.  REMOVED AND REPLACED NR 2 L/E SLAT PER MM.
